# SDR YENA20160211111

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 26,242 hours, 16,334 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R6156
- Condition: Failed
- Location: Slats
- Part time: 12,325 hours, 7,797 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ON DESCENT SLAT FAIL; FOUND OTBD RT SKEW SENSOR NR 3 SHORTED AND RT SKEW SENSOR AND HARNESS CORRODED.  REPLACED 3 EA DAMAGED COMPONENTS IAW AMM 27-83-01 & 27-83-07. SLAT FAIL CLEARED.  ACFT OK FOR SERVICE.
